Aarhus University Seal / Aarhus Universitets segl

Boyer, Charles P. Extremal Sasakian metrics on S3-bundles over S2. Math. Res. Lett. 18 (2011), no. 1, 181--189.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperLiterature reviewResearch

Original languageEnglish
JournalMathematical Reviews
Volume2012d
Issue53132
Pages (from-to)MR2756009
ISSN0025-5629
Publication statusPublished - 2012

See relations at Aarhus University Citationformats

ID: 45804143